Kokando Pharmaceutical Rhinitis Medicine A "Kunihiro" 48 tablets

Kokando Pharmaceutical Rhinitis Medicine A "Kunihiro" 48 tablets

  • $22.00
    Unit price per 
Tax included. Shipping 🚚 Worldwide Shipping.

Only 0 left!
Will not ship until

Pseudoephedrine hydrochloride, which works well for stuffy nose, and four other active ingredients are combined to improve the symptoms of unpleasant rhinitis. It also works well for symptoms such as acute rhinitis, sinusitis, tears, and heavy head. Please be sure to check the precautions (contraindications) for the designated second-class drugs that we handle. Please consult your pharmacist or registered distributor. Check the drug description document with PDF

Ingredients / quantity / usage Ingredients / dose Daily dose (6 tablets) d-chlorpheniramine maleate ・ ・ ・ 6 mg (sneezing, nasal discharge, nose due to antihistamine effect) Suppresses the symptoms of clogging.) Veradonna total alkaloid ・ ・ ・ 0.4mg (Sneezes and sneezing symptoms are suppressed by suppressing the secretion of mucus.) Psoid ephedrine hydrochloride ・ ・ ・ 150mg (Suppresses nasal mucosa congestion, It suppresses the symptoms of stuffy nose.) Anhydrous caffeine ・ ・ ・ 120mg (Relieves head weight.) Dipotassium glycyrrhizinate ・ ・ ・ 40mg (Suppresses inflammation of nasal mucosa and relieves head weight.) Lactose water as an additive Contains Japanese products, hydroxypropyl cellulose, silicic anhydride, and magnesium stearate. Dosage and Dose [Dosage and Dose] Take the following single dose without chewing with water or hot water. However, take at least 4 hours between doses. Adults (15 years old and over): 2 tablets per dose, 3 times daily, 7 years old and under 15 years old: 1 tablet, 3 times daily, infants under 7 years old ... Do not take [Precautions regarding usage / dose] (1) Please strictly observe the prescribed usage / dose. (2) If you want to take it to children, please take it under the guidance and supervision of their parents. (3) How to take out the tablet As shown in the figure on the right, press the convex part of the PTP sheet containing the tablet strongly with your fingertip to break the aluminum foil on the back side, take it out and drink. (If swallowed as it is by mistake, it may lead to unexpected accidents such as sticking to the esophageal mucosa.) Agent type / shape Unlocked tablets

Sneezing, nasal discharge (excessive nasal juice), stuffy nose, sneezing, sore throat, heavy head (heavy head)

Precautions for use Precautions for use 1. Do not take the following people. (1) Persons who have had allergic symptoms due to this drug or the ingredients of this drug. (2) People with the following symptoms. Difficulty urinating due to benign prostatic hyperplasia (3) Persons who received the following diagnosis. Hypertension, heart disease, hypothyroidism, diabetes 2. Do not use any of the following medicines while taking this drug. Other oral medicines for rhinitis, internal medicines containing antihistamines (cold medicines, antitussive expectorants, vehicle sickness medicines, allergy medicines, etc.), gastrointestinal analgesics and antispasmodics 3. After taking this medicine, do not operate the vehicle or machinery. (Symptoms such as drowsiness, blurred vision, and abnormal glare may appear.) 4. Please do not use it continuously for a long time. Consultation points for use 1. The following people, please consult your doctor, pharmacist or registered distributor before use (1) People who are treated by a doctor. (2) People who have had allergic symptoms due to drugs. (3) People with the following symptoms. Severe eye pain (4) Person who received the following diagnosis. Glaucoma 2. If the following symptoms appear after use, side effects may occur, so discontinue use immediately and consult a doctor, pharmacist or registered distributor with this document Related parts… Symptoms Skin… Rash ・Redness, itchy eyes ... Redness, itching, swelling 3. In the following cases, discontinue use and consult a doctor, pharmacist or registered distributor with this document. (1) If the blurred vision does not improve. (2) If the symptoms do not improve even after using for about 2 weeks. Precautions for storage and handling (1) Store in a cool, dry place out of direct sunlight. (2) Please keep out of reach of children. (3) Avoid misuse and do not put it in another container to maintain the quality. (4) Do not take the product after the expiration date. her product inquiries

JAN: 4987343083630


We Also Recommend